Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Elementary Proof of the Remez Inequality

Borislav Bojanov
The American Mathematical Monthly
Vol. 100, No. 5 (May, 1993), pp. 483-485
DOI: 10.2307/2324304
Stable URL: http://www.jstor.org/stable/2324304
Page Count: 3
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Elementary Proof of the Remez Inequality
Preview not available

Page Thumbnails

  • Thumbnail: Page 
483
    483
  • Thumbnail: Page 
484
    484
  • Thumbnail: Page 
485
    485